# SDR REXA2017080400856

- Difficulty date: August 4, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 28,686 hours, 23,307 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 355924400
- Condition: Inoperative
- Location: Rt Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT 14TH STAGE BLEED WARNING AT FL 280 PERFORMED QRHM  MESSAGE DID NOT GO OUT,  CLOSED 4 14TH STAGE BLEED, OPENED ISOLATION VALVE REDUCED RT THRUST TO IDLE.  LANDED FLAPS 20.
R & R PYLON SENSING ELEMENT ON RT SIDE LOOP A58WK IAW AMM 36-21-04. OPS CHECKED GOOD.
